# SDR HEEA966608

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7128R
- Make and model: Bell 412
- Aircraft serial: 36007
- System (JASC): 6220 · Main Rotor Head
- Part: Bolt
- Part number: 412010124109
- Condition: Flaking
- Location: M/R
- Part time: 3,431 hours
- Component: 412010100193
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOLT TUNGSTEN CARBIDE COATING FLAKING. S/N A557 & A60
